# SDR SWAA2013062617641

- Difficulty date: June 10, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 29,017 hours, 17,414 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Rod End
- Part number: 6546455
- Condition: Corroded
- Location: Rt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON INBOARD TAB CONTROL ROD, FWD ROD END CORRODED.  R&R ROD END IAW CMM.
